# SDR ASOA2013012502904

- Difficulty date: January 22, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,419 hours, 16,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINECSENT STRIP ON FLOOR IS MISSING IN FRONT OF WARDROBE CLOSET  REPLACED MISSING PHOTOLUMINECSENT STRIP IAW AMM 33-51-01.
